| Model Number |
H1-LS |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Physician was attempting to use a hawkone directional atherectomy during procedure to treat a moderately calcified plaque lesion in the right mid to distal superficial femoral artery (sfa) with 55% - 90% stenosis.The vessel was moderately tortuous.The vessel diameter was 7mm with defused lesion length.The device was inspected with no issues noted.The device was prepped per ifu with no issues identified.It was reported that the device jammed or will not close.On the third pass of second insertion into patient after staff had successfully cleaned and flushed the device once.The physician was not able to successfully close the cutter.The cutter stopped but it would not close.The cutter was at the housing during removal from patient.The device was safely removed from patient.No cutter deformation or missing piece was observed.Another hawkone was used to complete the procedure.There was no patient injury.
Additional Manufacturer Narrative
Product analysis the device was received with the handle separated and with a crack on the snap feature the distal flush tool (dft) was positioned over the housing the dft was retracted, and it was found that the cutter was positioned under the anchor pockets the handle was re-assembled, (photo 8), thumbswitch was retracted and the cutter returned to the cutter window the thumbswitch was advanced and the cutter advanced approximately 26mm into the housing, medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.